mental-health-icon
Ssri induced sexual dysfu
I took two dosage of nexito 5 and experiencing impotence. It's been almost a week and no sign of improvement.please help,thank you!
34 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Sharanabasappa A
Psychiatrist 8 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹400 for 24 hrs

Hi, its may not be impotence its only a decreased sexual desire , usually happens to patients taking any antidepressants may vary in severity ,but all antidepressants likely to cause sexual dysfunction, It is unlikely that with only two doses of Nexito 5 mg you may have sexual dysfunction. If so nothing to worry about it ,if you stop antidepressants it should resolve by itself. If it still persisting means it is part of your illness either depression or anxiety or other conditions it might have prescribed.. in these conditions people usually will have decreased libido not impotence. Your problems can be solved by antidepressants with lower sexual side effects like Bupropion ,if still sexual problems persists we can treat it with other medications which enhance sexual functions.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.